# SDR HNAA2017112100379

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 54,566 hours, 65,320 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Contactor
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT SHUT OFF.  SUSPECTED WELDED APU CONTACTOR.  CREW NOTICED EXCESSIVE SMOKE FROM APU AND PULLED THE APU FIRE BOTTLE.   R & R THE APU GENERATOR IAW CARD 24-30-02. R & R APU START CONTACTOR IAW STANDARD PRACTICES AND APU GCU IAW AMM 24-49-03 AS PRECAUTION.  RAN AND SHUT DOWN APU SEVERAL TIMES WITH NO FAULTS.
